ALL libraries (COBIB.SI union bibliographic/catalogue database)
  • Sensitivity analysis for optimal control problems governed by nonlinear evolution inclusions
    Papageorgiou, Nikolaos, 1958- ; Rǎdulescu, Vicenţiu, 1958- ; Repovš, Dušan, 1954-
    We consider a nonlinear optimal control problem governed by a nonlinear evolution inclusion and depending on a parameter ▫$\lambda$▫. First we examine the dynamics of the problem and establish the ... nonemptiness of the solution set and produce continuous selections of the solution multifunction ▫$\xi \mapsto S(\xi)$▫ (▫$\xi$▫ being the initial condition). These results are proved in a very general framework and are of independent interest as results about evolution inclusions. Then we use them to study the sensitivity properties of the optimal control problem. We show that we have Hadamard well-posedness (continuity of the value function), and we establish the continuity properties of the optimal multifunction. Finally, we present an application on a nonlinear parabolic distributed parameter system.
    Source: Advances in nonlinear analysis. - ISSN 2191-9496 (Vol. 6, iss. 2, 2017, str. 199-235)
    Type of material - article, component part ; adult, serious
    Publish date - 2017
    Language - english
    COBISS.SI-ID - 17696089